# SDR VJ9800448

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160-190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UNDER NUT PLATES AT FS 160 - 190, LBL 44, CORRODED BEYOND LIMIT IAW DC9 SRM 53-01, FIG 1.  REMOVED, FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW DC9 SRM 51-10-3, 51-30-2, 51-30-5, 51-10-2, 51-10-4 AND 53-01 FIG 1.
